| Catalog Number |
ES-04650 |
| Medical Device Problem Code |
Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: the physician inserted the introducer needle in femoral vein and advanced the guidewire and the catheter over the wire without any problems.When she retrieved the guidewire, the catheter kinks and comes out together with the guidewire.She then inserted it successfully in the jugular vein after 3 attempts.She used a 22 ga in jugular vein.Associated complaints 3006425876-2023-01175 and 3006425876-2023-01176.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that: the physician inserted the introducer needle in femoral vein and advanced the guidewire and the catheter over the wire without any problems.When she retrieved the guidewire, the catheter kinks and comes out together with the guidewire.She then inserted it successfully in the jugular vein after 3 attempts.She used a 22 ga in jugular vein.Associated complaints 3006425876-2023-01177, 3006425876-2023-01175 and 3006425876-2023-01176.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).In section d provided the full udi # udi related data quality updates only.